# SDR DALA2023030201557

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 60,248 hours, 42,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STANDBY EMERGENCY LIGHTING IS MISSING TWO LENS COVERS (LOC ROW 22 AND 26). FORWARD MISSING CABIN STANDBY EMERGENCY LIGHTING TO MEL 33-52-01. PLACARDS INSTALLED. (LP #4154618)
